# SDR ASAA2012071292534

- Difficulty date: July 1, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 18,653 hours, 5,692 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2421 · AC Generator-Alternator
- Part: Indicator
- Condition: Activated
- Location: Nr 1 Idg Filter
- Component: Filter
- Component part number: 7588429101
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENG IDG FILTER INDICATOR EXTENDED.  ACFT GROUNDED.  REPLACED IDG NR 1 SCAVENGE AND CHARGE FILTERS, PLACARD. LEAK CHECKED GOOD.  REF 
AMM 24-11-41.
